# SDR UIEA2024011400012

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 94,885 hours, 23,303 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 434093001
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: K, O

## Discrepancy

BURNING SMELL DETECTED IN COCKPIT DURING LANDING FOR 10 - 20 SECONDS( REMOVED AND REPLACED BURNT OUT KORRY SWITCH MODULE ASSY FOR TAT AND AUTO SPEEDBRAKES ANNUNCIATOR LIGHTS IAW SWPM 20-84-18. ALLOWED LIGHTS TO WARM UP, MEASURED TEMPS, TEMPS MEASURED SIGNIFICANTLY LOWER. NO BURNING SMELL WAS PRESENT. MCC NOTIFIED. PICTURES SENT TO MCC. )
